# SDR CALA9800796

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Condition: Corroded
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP HINGE TOP I/B BOLT HOLE CORRODED.  OPENED HOLE TO .596 TO CLEAN UP CORROSION PER OHM.
